Anti seisure medication.?
depakote,tegratol and maybe Klonipin.Ask her physician give or take a few changing her meds, my thinking is if its making her worse, where on earth is the quality of her energy? they must try something else. God bless you and your family.
There are plentifully of meds for seizures. Dilantin is the most popular, because it offer good control near minimal side effects - but that doesn't mean nearby are NO side effects. Seizures are something you don't want to mess around with.
The elderly are more susceptible to drug overdoses, because their livers and kidneys do not clear meds as at a rate of knots as in "spring chickens". It might be that they entail to titrate her dosage.
As you can see from the link below, here are quite a few requisition medicines. If her doctor can't titrate the Dilantin to produce a better quallity of living, he know which ones on the list to try subsequent.
Is she on any other medications such as Aricept?
This is an incideous drug, my MIL starved herself to departure while she was on it. It is prescribed for Alzheimer patients and IMO it should be taken past its sell-by date the market.
My guess is the problem is Aricept seeing as she have been diagnosed next to Alzheimers, get her rotten that drug NOW !
check out the side effects. Second link below